# SDR FDEA202404260298

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 97,153 hours, 23,027 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESSURE TO TEST INOPERATIVE.  REMOVED AND REPLACED THE R1 DOOR INDICATOR ASSEMBLY, REMOTE PRESSURE AND OPS CHECKED NORMAL.  AC OK FOR SERVICE.
